MathSciNet Relay Station
MathSciNet bibliographic data
MR2062762 (2005i:53043) 53C21 (57M20)
Wise, D. T. Sectional curvature, compact cores, and local quasiconvexity. Geom. Funct. Anal. 14 (2004), no. 2, 433–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement